自然科学版 英文版
自然科学版 英文版
自然科学版 英文版
自然科学版 英文版
英文版编委
自然科学版 英文版
英文版首届青年编委

您目前所在的位置:首页 - 期刊简介 - 详细页面

中南大学学报(英文版)

Journal of Central South University

Vol. 22    No. 7    July 2015

[PDF Download]    [Flash Online]

    

Theoretical investigation of micropolar fluid flow between two porous disks
P. Valipour1, S. E. Ghasemi2, M. Vatani3

1. Department of Textile and Apparel, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran;
2. Young Researchers and Elite Club, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran;
3. Department of Mechanical Engineering, Babol University of Technology, Babol, Iran

Abstract:The steady, laminar, incompressible and two dimensional micropolar flow between two porous disks was investigated using optimal homotopy asymptotic method (OHAM) and fourth order Runge–Kutta numerical method. Comparison between OHAM and numerical method shows that OHAM is an exact and high efficient method for solving these kinds of problems. The results are presented to study the velocity and rotation profiles for different physical parameters such as Reynolds number, vortex viscosity parameter, spin gradient viscosity and microinertia density parameter. As an important outcome, the magnitude of the microrotation increases with an increase in the values of injection velocity while it decreases by increasing the values of suction velocity.

 

Key words: theoretical investigation; porous disks; micropolar fluid flow; optimal homotopy asymptotic method (OHAM); microrotation

中南大学学报(自然科学版)
  ISSN 1672-7207
CN 43-1426/N
ZDXZAC
中南大学学报(英文版)
  ISSN 2095-2899
CN 43-1516/TB
JCSTFT
版权所有:《中南大学学报(自然科学版、英文版)》编辑部
地 址:湖南省长沙市中南大学 邮编: 410083
电 话: 0731-88879765(中) 88836963(英) 传真: 0731-88877727
电子邮箱:zngdxb@csu.edu.cn 湘ICP备09001153号